Alert archive / Nebraska / Tornado Warnings in 2015
Tornado Warning 11, NWS Cheyenne, WY
NWS Cheyenne, WY issued this tornado warning at Jun 25, 2015, 5:05 PM MDT for Morrill County, Scotts Bluff County, Nebraska. It was in force for 40 min. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 25, 2015, 5:05 PM MDT (23:05 UTC)
- Expired
- Jun 25, 2015, 5:45 PM MDT
- In force
- 40 min
- Issued by
- NWS Cheyenne, WY
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 2.0 in
Counties Morrill County, NE, Scotts Bluff County, NE
The radar
The Cheyenne radar (KCYS), 153 km from the middle of the area, began a volume at 23:06 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 25, 5:23 PM MDT | TORNADO | 2 N Bayard, NE | |
| Jun 25, 5:25 PM MDT | TORNADO | 1 Ne Bayard, NE | |
| Jun 25, 5:27 PM MDT | TORNADO | 3 N Bayard, NE | TORNADO JUST WENT BY HIS HOUSE. 1.8 MILE WIDE. GOLF BALL SIZED HAIL. |
| Jun 25, 5:27 PM MDT | TORNADO | 3 N Bayard, NE | TORNADO JUST WENT BY HIS HOUSE. 1/8 MILE WIDE. GOLF BALL SIZED HAIL. |
| Jun 25, 5:40 PM MDT | HAIL 1.5 | 3 E Bayard, NE |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this tornado warning; the first came 18 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 25, 2:30 PM MDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Denver, CO (KDEN), launched 12:00Z, 11.1 hours before the alert went out and 220 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2770 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- 84 m²/s²
- 0-3 km storm-relative helicity
- 74 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
948
WFUS55 KCYS 252305
TORCYS
NEC123-157-252345-
/O.NEW.KCYS.TO.W.0011.150625T2305Z-150625T2345Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE CHEYENNE WY
505 PM MDT THU JUN 25 2015
THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A
* TORNADO WARNING FOR...
NORTHWESTERN MORRILL COUNTY IN THE PANHANDLE OF NEBRASKA...
EAST CENTRAL SCOTTS BLUFF COUNTY IN THE PANHANDLE OF NEBRASKA...
* UNTIL 545 PM MDT
* AT 505 PM MDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A
TORNADO WAS LOCATED NEAR MOOMAWS CORNER...OR 16 MILES EAST OF
SCOTTSBLUFF...MOVING SOUTHEAST AT 30 MPH.
HAZARD...TORNADO AND HAIL UP TO TWO INCHES IN DIAMETER.
SOURCE...RADAR INDICATED ROTATION.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED.
DAMAGE TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR. TREE
DAMAGE IS LIKELY.
* THIS DANGEROUS STORM WILL BE NEAR...
MOOMAWS CORNER AROUND 515 PM MDT.
BAYARD AROUND 520 PM MDT.
ANGORA AROUND 525 PM MDT.
THE INTERSECTION OF HIGHWAY 385 AND L62 AROUND 530 PM MDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS TORNADO WARNING REPLACES THE SEVERE THUNDERSTORM WARNING ISSUED
FOR THE SAME AREA.
&&
LAT...LON 4179 10294 4158 10331 4194 10347 4200 10336
4200 10330
TIME...MOT...LOC 2305Z 317DEG 24KT 4190 10334
TORNADO...RADAR INDICATED
HAIL...2.00IN
$$
HAMMER2 follow-up statements
398
WWUS55 KCYS 252321
SVSCYS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
521 PM MDT THU JUN 25 2015
NEC123-157-252345-
/O.CON.KCYS.TO.W.0011.000000T0000Z-150625T2345Z/
MORRILL NE-SCOTTS BLUFF NE-
521 PM MDT THU JUN 25 2015
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 545 PM MDT FOR
NORTHWESTERN MORRILL AND EAST CENTRAL SCOTTS BLUFF COUNTIES...
AT 520 PM MDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
WAS LOCATED NEAR MOOMAWS CORNER...OR 21 MILES EAST OF SCOTTSBLUFF...
MOVING SOUTHEAST AT 25 MPH.
HAZARD...DEVELOPING TORNADO AND BASEBALL SIZE HAIL.
SOURCE...RADAR INDICATED ROTATION.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE
TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR. TREE DAMAGE IS
LIKELY.
THIS DANGEROUS STORM WILL BE NEAR...
THE INTERSECTION OF HIGHWAY 385 AND L62 AROUND 525 PM MDT.
SOUTH BAYARD JUNCTION AND CHIMNEY ROCK STATE PARK AROUND 530 PM
MDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
&&
LAT...LON 4178 10296 4158 10331 4188 10340 4194 10327
TIME...MOT...LOC 2320Z 331DEG 22KT 4180 10326
TORNADO...RADAR INDICATED
HAIL...2.75IN
$$
HAMMER969
WWUS55 KCYS 252326
SVSCYS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
526 PM MDT THU JUN 25 2015
NEC123-157-252345-
/O.CON.KCYS.TO.W.0011.000000T0000Z-150625T2345Z/
MORRILL NE-SCOTTS BLUFF NE-
526 PM MDT THU JUN 25 2015
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 545 PM MDT FOR
NORTHWESTERN MORRILL AND EASTERN SCOTTS BLUFF COUNTIES...
AT 526 PM MDT...A CONFIRMED LARGE AND EXTREMELY DANGEROUS TORNADO WAS
LOCATED OVER BAYARD...OR 20 MILES EAST OF SCOTTSBLUFF...MOVING
SOUTHEAST AT 25 MPH.
THIS IS A PARTICULARLY DANGEROUS SITUATION.
HAZARD...DAMAGING TORNADO.
SOURCE...WEATHER SPOTTERS CONFIRMED TORNADO. PEOPLE IN BAYARD SHOULD
SEEK SHELTER IMMEDIATELY!
IMPACT...YOU ARE IN A LIFE THREATENING SITUATION. FLYING DEBRIS MAY
BE DEADLY TO THOSE CAUGHT WITHOUT SHELTER. MOBILE HOMES
WILL BE DESTROYED. CONSIDERABLE DAMAGE TO
HOMES...BUSINESSES AND VEHICLES IS LIKELY AND COMPLETE
DESTRUCTION IS POSSIBLE.
THE TORNADO WILL BE NEAR...
SOUTH BAYARD JUNCTION AROUND 530 PM MDT.
REDINGTON AROUND 545 PM MDT.
LAT...LON 4178 10296 4158 10331 4184 10337 4191 10323
TIME...MOT...LOC 2326Z 334DEG 22KT 4177 10328
TORNADO...OBSERVED
TORNADO DAMAGE THREAT...CONSIDERABLE
HAIL...2.75IN
$$
HAMMERWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cheyenne, WY wrote its last area forecast discussion before this tornado warning went out at Jun 25, 3:30 PM MDT, 1 hour 35 minutes earlier.
Area forecast discussion, Jun 25, 3:30 PM MDT, 1 hour 35 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHEYENNE WY 330 PM MDT THU JUN 25 2015 .SHORT TERM...(THIS EVENING THROUGH FRIDAY NIGHT) ISSUED AT 330 PM MDT THU JUN 25 2015 ANTICIPATED SEVERE WEATHER EVENT ONGOING THIS AFTERNOON. AFTER MORNING SEVERE THUNDERSTORMS WE ARE IN A LULL RIGHT NOW AND GETTING READY FOR ROUND TWO. CURRENTLY...MCS COMPLEX HAS CLEARED THE NEBRASKA PANHANDLE THIS AFTERNOON AND IS PUSHING OFF INTO CENTRAL NEBRASKA. LATEST RADAR MOSAIC SHOWING ISOLATED TO SCATTERED THUNDERSTORMS BEGINNING TO DEVELOP OVER NORTH CENTRAL AND NORTHEASTERN WYOMING...MOVING SOUTHEAST. LATEST MESOANALYSIS PAGE SHOWING SOUTHEAST WYOMING IN AN AREA OF UNCAPPED ENVIRONMENT...WITH SURFACE BASED CAPES BETWEEN 2500 AND 3500 J/KG. AREAS THAT SAW CONVECTION THIS MORNING ARE SEEING SOME CONVECTIVE INHIBITION RANGING FROM -50 TO -75 J/KG OVER THE NORTHERN PANHANDLE. WATER VAPOR IMAGERY SHOWING A WEAK SHORTWAVE MOVING INTO NORTH CENTRAL WYOMING THIS AFTERNOON AND THIS SHOULD BE THE CATALYST FOR MORE WIDESPREAD CONVECTION THIS AFTERNOON. FOR THE REMAINDER OF THIS AFTERNOON AND EVENING...A SCATTERED COVERAGE OF STORMS BEING FORECAST FOR AREAS EAST OF THE LARAMIE RANGE. WITH AFTERNOON HEATING...CAPE SHOULD REMAIN HIGH...IN THE 2500-3000 J/KG RANGE. LATEST HRRR SIMULATED RADAR IMAGERY SHOWING THE MAJORITY OF CONVECTION OVER THE SOUTHERN PANHANDLE THROUGH MID EVENING. ONE AREA OF CONCERN HYDRO WISE. MORNING CONVECTION OVER DAWES AND NORTHERN SIOUX COUNTIES HAVE PRIMED THIS AREA FOR POTENTIAL FLASH FLOODING. WE RECEIVED REPORTS OF UP TO AS MUCH AS 2.5 INCHES OF RAIN HAS THAT HAS ALREADY FALLEN IN DAWES COUNTY JUST SOUTH OF CHADRON. REPORTS OVER NORTHERN SIOUX AROUND AN INCH AND FURTHER WEST IN CONVERSE COUNTY...WE RECEIVED REPORTS CLOSE TO AN INCH FROM MORNING CONVECTION. WILL KEEP THE FLASH FLOOD WATCH GOING AS ANY MORE STORMS UP THERE COULD PRODUCE FLOODING CONDITIONS QUICKLY. SHORTWAVE PASSES TO THE EAST INTO WESTERN NEBRASKA AFTER 06Z THIS EVENING AND CONVECTION SHOULD COME TO AN END FROM WEST TO EAST AS THIS OCCURS THROUGH THE EVENING HOURS. CONTINUED THE POTENTIAL FOR AM FOG ESPECIALLY ACROSS THE PANHANDLE WHERE NORTHEAST WINDS WILL LINGER. .LONG TERM...(SATURDAY THROUGH THURSDAY) ISSUED AT 330 PM MDT THU JUN 25 2015 RELATIVELY QUIET WEATHER THIS WEEKEND AS A STRONG UPPER LEVEL HIGH DEVELOPS NEAR THE FOUR CORNERS REGION AND GRADUALLY DRIFTS NORTHWARD OVER THE NORTHERN GREAT BASIN. MODEL SOUNDINGS CONTINUE TO INDICATE STRONG MIDLEVEL SUBSIDENCE OVER THE FORECAST AREA WHICH WILL GREATLY INHIBIT CONVECTION SATURDAY AND SUNDAY AFTERNOON. CAN NOT RULE OUT A FEW THUNDER SHOWERS OVER THE MOUNTAINS THIS WEEKEND...OTHERWISE KEPT POP BELOW 10 PERCENT OVER THE HIGH PLAINS. ALTHOUGH PRECIPITATION CHANCES WILL BE LOW...DEWPOINTS WILL BE HIGH EAST OF THE LARAMIE RANGE WITH PRETTY HIGH RELATIVE HUMIDITIES. HOWEVER...SUBSIDENCE ALOFT WILL BE TOO GREAT TO OVERCOME FOR DEEP CONVECTION. THIS MAY CHANGE BY EARLY NEXT WEEK AS THE UPPER LEVEL HIGH DRIFTS TO THE WEST AND WEAKENS...ALLOWING SHORTWAVE ACTIVITY AND A MORE FAVORABLE SHEAR PROFILE TO ENTER THE FORECAST AREA. INCREASED POP TUESDAY THROUGH THURSDAY...WITH THE HIGHEST POTENTIAL FOR TSTORMS OVER SOUTHEAST WYOMING. HIGH TEMPERATURES WILL BE NEAR OR SLIGHTLY ABOVE NORMAL FOR THIS TIME OF THE YEAR WITH HIGHS IN THE 80S TO NEAR 90. MODELS THEN INDICATE A COOL FRONT QUICKLY MOVING SOUTHWARD ACROSS THE AREA BY WEDNESDAY EVENING...WHICH MAY RESULT IN TEMPERATURES SLIGHTLY BELOW NORMAL BY THE END OF NEXT WEEK. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z FRIDAY AFTERNOON) ISSUED AT 1201 PM MDT THU JUN 25 2015 MOST OF THE THUNDERSTORM ACTIVITY TODAY SHOULD AFFECT AREAS FROM CHEYENNE EAST INTO THE NEBRASKA PANHANDLE. LESS COVERAGE FROM CHEYENNE WEST AND CARRIED A VCTS MID TO LATE AFTERNOON IN CHEYENNE...WITH PREVAILING PERIODS OF THUNDER FOR CHADRON THROUGH MID AFTERNOON...THEN SOUTH ACROSS THE REMAINDER OF THE NEBRASKA PANHANDLE TAF SITE MID TO LATE AFTERNOON. MOST OF THE STORMS SHOULD DIMINISH MID TO LATE EVENING...THEN WITH LIGHT WINDS WE MAY SEE A PERIOD OF LOW CLOUDS AND FOG TOWARD EARLY MORNING FOR THE WESTERN NEBRASKA PANHANDLE SITES. && .FIRE WEATHER... ISSUED AT 330 PM MDT THU JUN 25 2015 ACTIVE WEATHER TODAY AS SCATTERED SHOWERS AND THUNDERSTORMS WILL IMPACT MUCH OF SOUTHEAST WYOMING AND NEBRASKA PANHANDLE. THESE STORMS LOOK TO GRADUALLY DECREASE AS THE EVENING PROGRESSES. A DRIER DAY ON TAP FOR FRIDAY AS THE FRONT THATS CURRENTLY OVER THE AREA MOVES EAST. NICE AND DRY WEATHER FOR THE WEEKEND WITH AFTERNOON HUMIDITIES IN THE UPPER TEENS WEST OF THE LARAMIE RANGE AND LOWER 30S EAST. NO FIRE WEATHER CONCERNS AS AREA FUELS ARE RATED NONRECEPTIVE TO LARGE FIRE GROWTH. && .CYS WATCHES/WARNINGS/ADVISORIES... WY...FLASH FLOOD WATCH UNTIL MIDNIGHT MDT TONIGHT FOR WYZ102. NE...FLASH FLOOD WATCH UNTIL MIDNIGHT MDT TONIGHT FOR NEZ002-095. && SHORT TERM...GCC LONG TERM...TJT AVIATION...TJT FIRE WEATHER...GCC
Hazardous weather outlook, Jun 25, 3:36 PM MDT, 1 hour 29 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHEYENNE WY 336 PM MDT THU JUN 25 2015 NEZ002-003-019>021-054-055-095-096-WYZ101>103-106>108-116>119- 262145- DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE- NORTH SIOUX-SOUTH SIOUX-CONVERSE COUNTY LOWER ELEVATIONS- NIOBRARA COUNTY-NORTH LARAMIE RANGE- CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY- EAST PLATTE COUNTY-GOSHEN COUNTY-SOUTH LARAMIE RANGE- SOUTH LARAMIE RANGE FOOTHILLS-CENTRAL LARAMIE COUNTY- EAST LARAMIE COUNTY- 336 PM MDT THU JUN 25 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN NEBRASKA...EAST CENTRAL WYOMING AND SOUTHEAST WYOMING. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED THUNDERSTORMS ARE DEVELOPING THIS AFTERNOON. SOME OF THESE STORMS WILL BECOME SEVERE WITH HAIL TO THE SIZE OF GOLFBALLS AND DOWNBURST WINDS TO 60 MPH. SEVERE THUNDERSTORMS ARE EXPECTED MAINLY ALONG AND EAST OF THE INTERSTATE 25 CORRIDOR OUT INTO THE NEBRASKA PANHANDLE LATE THIS AFTERNOON INTO THE MID EVENING HOURS. IN ADDITION...SOME OF THESE STORMS WILL PRODUCE VERY HEAVY RAINFALL THAT COULD LEAD TO FLASH FLOODING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY ISOLATED MAINLY LATE DAY THUNDERSTORMS ARE POSSIBLE FRIDAY AND AGAIN ON TUESDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEED THROUGH THE MID EVENING HOURS FOR AREAS ALONG AND EAST OF THE INTERSTATE 25 CORRIDOR. SPOTTER ACTIVATION IS LIKELY NEED FOR THE NEBRASKA PANHANDLE FROM 6 PM THROUGH 10 PM THIS EVENING. WYZ105-110-114-115-262145- SHIRLEY BASIN-NORTH SNOWY RANGE FOOTHILLS-SNOWY RANGE- LARAMIE VALLEY- 336 PM MDT THU JUN 25 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL WYOMING AND SOUTHEAST WYOMING. .DAY ONE...THIS AFTERNOON AND TONIGHT WIDELY SCATTERED THUNDERSTORMS ARE EXPECTED THIS AFTERNOON THAT WILL PERSIST INTO THE EARLY EVENING HOURS. A FEW OF THESE STORMS COULD BECOME SEVERE WITH QUARTER SIZED HAIL AND DOWNBURST WINDS TO 60 MPH. THESE SEVERE STORMS WILL BE MAINLY IN EASTERN ALBANY COUNTY ALONG THE WEST SLOPES OF THE LARAMIE RANGE INCLUDING THE CITY OF LARAMIE. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY ISOLATED MAINLY LATE DAY THUNDERSTORMS ARE POSSIBLE MAINLY FRIDAY AND TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED FOR COMMUNITIES NEAR THE WEST SLOPES OF THE LARAMIE RANGE FROM 6 PM THROUGH 9 PM THIS EVENING. WYZ104-109-111>113-262145- FERRIS/SEMINOE/SHIRLEY MOUNTAINS-CENTRAL CARBON COUNTY- SOUTHWEST CARBON COUNTY-SIERRA MADRE RANGE- UPPER NORTH PLATTE RIVER BASIN- 336 PM MDT THU JUN 25 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL WYOMING. .DAY ONE...THIS AFTERNOON AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
In the hours before
Special weather statement, Jun 25, 4:09 PM MDT, 56 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 409 PM MDT THU JUN 25 2015 NEZ019-020-054-WYZ108-119-252300- KIMBALL NE-SCOTTS BLUFF NE-BANNER NE-GOSHEN COUNTY WY- EAST LARAMIE COUNTY WY- 409 PM MDT THU JUN 25 2015 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN KIMBALL...BANNER... SOUTHEASTERN SCOTTS BLUFF...EASTERN LARAMIE AND SOUTHEASTERN GOSHEN COUNTIES UNTIL 500 PM MDT... AT 409 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 9 MILES NORTHEAST OF ALBIN...OR 24 MILES NORTHWEST OF KIMBALL...MOVING EAST AT 35 MPH. DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... WILDCAT HILLS STATE RECREATION AREA...HARRISBURG AND WILDCAT HILLS CAMPGROUND. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. && LAT...LON 4139 10403 4156 10409 4173 10359 4147 10342 TIME...MOT...LOC 2209Z 255DEG 29KT 4150 10396 FINCH
Local storm report, Jun 25, 4:12 PM MDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
412 PM MDT THU JUN 25 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0409 PM HAIL 8 N WHEATLAND 42.17N 104.96W
06/25/2015 E0.75 INCH PLATTE WY TRAINED SPOTTER
&&
KCLocal storm report, Jun 25, 4:22 PM MDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
422 PM MDT THU JUN 25 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0420 PM HAIL 5 NE WHEATLAND 42.10N 104.89W
06/25/2015 E0.50 INCH PLATTE WY TRAINED SPOTTER
&&
KCSpecial weather statement, Jun 25, 4:23 PM MDT, 42 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 423 PM MDT THU JUN 25 2015 WYZ107-108-118-119-252315- EAST PLATTE COUNTY WY-CENTRAL LARAMIE COUNTY WY-GOSHEN COUNTY WY- EAST LARAMIE COUNTY WY- 423 PM MDT THU JUN 25 2015 ...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL LARAMIE... SOUTHWESTERN GOSHEN AND SOUTHEASTERN PLATTE COUNTIES UNTIL 515 PM MDT... AT 423 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7 MILES SOUTHEAST OF CHUGWATER...OR 28 MILES SOUTHEAST OF WHEATLAND... MOVING EAST AT 15 MPH. NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... CHUGWATER AND MERIDEN REST AREA. THIS INCLUDES INTERSTATE 25 IN WYOMING NEAR MILE MARKER 53. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM MDT FOR SOUTHEASTERN WYOMING. LAT...LON 4156 10477 4174 10484 4188 10444 4153 10430 TIME...MOT...LOC 2223Z 253DEG 12KT 4168 10472 HAMMER
Local storm report, Jun 25, 4:39 PM MDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
439 PM MDT THU JUN 25 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0438 PM HAIL CRAWFORD 42.69N 103.41W
06/25/2015 E1.75 INCH DAWES NE LAW ENFORCEMENT
&&
GCLAYCOMSpecial weather statement, Jun 25, 4:46 PM MDT, 19 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 446 PM MDT THU JUN 25 2015 WYZ107-108-252330- EAST PLATTE COUNTY WY-GOSHEN COUNTY WY- 446 PM MDT THU JUN 25 2015 ...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL GOSHEN AND NORTHEASTERN PLATTE COUNTIES UNTIL 530 PM MDT... AT 446 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR TWO MOON CAMPGROUND...OR 25 MILES NORTH OF WHEATLAND...MOVING SOUTHEAST AT 25 MPH. NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... GUERNSEY...SIBLEY PEAK...GRAYROCKS RESERVOIR...TWO MOON CAMPGROUND... GLENDO RESERVOIR...GUERNSEY CAMPGROUND AND HARTVILLE. THIS INCLUDES INTERSTATE 25 IN WYOMING BETWEEN MILE MARKERS 101 AND 108. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM MDT FOR SOUTHEASTERN WYOMING. LAT...LON 4239 10510 4254 10495 4231 10443 4209 10473 TIME...MOT...LOC 2246Z 306DEG 22KT 4243 10495 HAMMER
The office that day
Everything else NWS Cheyenne, WY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 25, 10:33 AM MDT | Severe Thunderstorm Warning | CYS | Dawes | 42 min |
| Jun 25, 11:18 AM MDT | Areal Flood Advisory | CYS | Dawes, Sioux | 117 min |
| Jun 25, 11:58 AM MDT | Special Weather Statement | CYS | Dawes | 47 min |
| Jun 25, 12:00 PM MDT | Special Weather Statement | CYS | Dawes | 45 min |
| Jun 25, 12:22 PM MDT | Severe Thunderstorm Warning | CYS | Box Butte, Dawes | 38 min |
| Jun 25, 1:00 PM MDT | Severe Thunderstorm Warning | CYS | Box Butte | 30 min |
| Jun 25, 3:34 PM MDT | Special Weather Statement | CYS | Banner | 26 min |
| Jun 25, 4:06 PM MDT | Special Weather Statement | CYS | Dawes | 39 min |
| Jun 25, 4:09 PM MDT | Special Weather Statement | CYS | Banner | 51 min |
| Jun 25, 4:35 PM MDT | Severe Thunderstorm Warning | CYS | Box Butte, Dawes, Sioux | 40 min |
| Jun 25, 4:37 PM MDT | Flash Flood Warning | CYS | Dawes | 3 hr |
| Jun 25, 4:51 PM MDT | Severe Thunderstorm Warning | CYS | Banner, Kimball, Morrill, Scotts Bluff | 24 min |
| Jun 25, 4:58 PM MDT | Severe Thunderstorm Warning | CYS | Box Butte, Morrill, Scotts Bluff | 47 min |
| Jun 25, 5:13 PM MDT | Severe Thunderstorm Warning | CYS | Box Butte, Dawes, Morrill | 49 min |
| Jun 25, 5:44 PM MDT | Tornado Warning | CYS | Morrill | 22 min |
Nearby
Tornado Warnings in Nebraska, 2015Every tornado warning in 2015Tornadoes in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.